# SDR AWXA200400216

- Difficulty date: February 11, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 46,499 hours, 20,891 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472172203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK GALVANIC CORROSION WAS FOUND ON FLOORBEAM Y1732 LT, FORWARD OF FR 68.  UPON FURTHER EVALUATION CORROSION WAS FOUND ON 2 EACH REPAIR FILLERS.  MAINTENANCE REMOVED CORRODED FILLERS ON FLOORBEAM Y1732 LT, FORWARD OF FR 68; FABRICATED 2 EACH REPLACEMENT REPAIR FILLERS; INSTALLED REPAIR PARTS IAW A320 SRM 51-41-14, FIG 201, PG 207-208, & 211-212.  CORROSION LEVEL CHANGED FROM LEVEL 2 TO LEVEL 1 DUE TO PREVIOUS REPAIR.
